Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Tenderness, pains in breasts. Discharge from nipples. Tiredness, headaches, muscle pain, decrease in libido. On contraception. Cause?

I ve been having problem with tenderness and aches in my boobs for a few weeks, and over the last few days I have noticed a cloudy sticky liquid coming out from my nipples. I m 18 years old and I have been told that this can be due to hormones but I have never had this before. I ve also been suffering with severe tiredness, headaches , muscle aches and decrease in sex drive. I have worried that I may be pregnant. I m in a sexual relationship with my boyfriend and have been for almost 2 years now. I don t have periods because I m on the contraceptive injection which ive been on for almost a year now. What s the chances that I could be pregnant? And if it isn t pregnancy, what could be causing these symptoms?
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello, I have gone through your query and understood your concerns.
The above mentioned Symptoms could be of mastitis i.e., inflammation of ducts inside the breasts. you should be using antibiotics for this but before you use rule out other causes and make accurate diagnosis done by your gynaecologist.
Hope this helped you.
Answered: Sun, 24 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor